# SDR KCSA201908012408

- Difficulty date: July 24, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 88,608 hours, 16,764 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Buss Tie
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY DURING LANDING, DUE TO LOSS OF LEFT AC BUSS INFLIGHT.   REMOVED AND REPLACED LEFT BUSS TIE CIRCUIT BREAKER.
